Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On $n$-widths in $L^{\infty }$
HTML articles powered by AMS MathViewer

by Charles A. Micchelli and Allan Pinkus PDF
Trans. Amer. Math. Soc. 234 (1977), 139-174 Request permission

Abstract:

The n-width in ${L^\infty }$ of certain sets determined by matrices and integral operators is determined. The notion of total positivity is essential in the analysis.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A45
  • Retrieve articles in all journals with MSC: 41A45
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 234 (1977), 139-174
  • MSC: Primary 41A45
  • DOI: https://doi.org/10.1090/S0002-9947-1977-0487187-1
  • MathSciNet review: 0487187